# SDR SWI2025F00114

- Difficulty date: November 13, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ICE DETECTOR SKIN CUT OUT, FASTENER HOLE HAS DRILL DAMAGE, EGG SHAPED AND OVERSIZED (MARKED)      (C-CHECK RO 1/29/2025)    REPAIRED PER MHIRJ REO 670-53-11-2053 REV -- 2024-11-23. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKYPERFORMED PRESSURE LEAK CHECK AT RH ICE DETECTOR SKIN CUT OUT REF CRJ700 AMM 21-31-00-910-801-A01, NO LEAKS NOTED AT THIS TIMESEE CONTINUE CARD FOR DETAILS. OPERATIONAL AND BONDING TESTS GOOD
